# SDR SWAA2021100409466

- Difficulty date: August 22, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL SUPPORT BRACKET STA 727; LBL-26; WL-157; HAS SURFACE CORROSION ; / [01] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO NO DAMAGE IS ALLOWED AT THIS LOCATION PER SRM 53-40-08-1A-3 FIGURE 102.; [02] VERIFIED CORROSION OUT OF LIMITS PER SRM 53-40-08-1A-3; [03] REMOVED SIDEWALL SUPPORT BRACKET BS 727 LBL 26 WL 156 IAW SRM 51-40-02-0G-0; [04] LOCATED; DRILLED; DEBURRED NEW AFT CARGO SIDEWALL SUPPORT BRACKET BS 727 LBL26 WL 157 IAW SRM 51-40-05. OK TO INSTALL; [05] VERIFIED LOCATE; DRILL AND DEBURR OF NEW ACB SIDEWALL SUPPORT BRACKET; BS 727; LBL 26 WL 157; PER SRM 51-40-05; OK TO INSTALL; [06] INSTALLED NEW AFT CARGO SIDEWALL SUPPORT BRACKET BS 727 LBL26 WL 157 IAW SRM 51-40-02 AND DWG 144A2600; [07] VERIFIED INSTALLATION OF NEW AFT CARGO SIDEWALL SUPPORT BRACKET BS 727 LBL26 WL 157 IAW SRM 51-40-02 AND DWG 144A2600.
